Still waiting for treatment....need patience!

To think I was so happy to wait for the drugs to cure my Hep C...that was back in December...I am now ready to get started! Feeling life in limbo..want to move on! 1st visit to Gp was end of August....

The wheels turn slowly.. More paperwork for the liver clinic. Snail post, more snail post, medication out there somewhere with my name on it☺

8 Replies

oldestnewest
  • Nods, I can understand. I was earmarked to be one of the first 500 but my Visa held me up. Finally my doctor made th desicion and got a hold of the NHS here at my hospital, telling them I needed it now. I hit all the criteria and then some.

    Thankfully they said, no problem. I got in in the second round of 500, so the first 1000. Soooo grateful. No side effects, except a bit of nausea from the second medication given with the main one. They stopped that one right away, and 12 weeks later, bam! The virus is no longer showing up in my body. August will be two years. It's worth the wait, trust me.

    I still needed a transplant, I was too far gone, but my body was clean for the new organ.

    Remember, the medicine is veryyy expensive, mine was 15,000 per month and I got it for three months.

    There is also a criteria sheet. It's a numbered system, so the people with the worst numbers go first.

    That's just how it is. Just remember, your on the waiting list. Be glad and grateful for that. I know it's hard. This new medication is SUCH a game changer, no more interferon for a year. No more depression of suicide ideation...at least that's what I heard. Plus the interferon was like chemo, really made you very ill.

    Like I said, it's worth the wait!

    But if it was an emergency, things would move much faster, so that's good! Trust me, it's always rush rush in my life. I'm back on the list, my first liver transplant is failing, and now I need TWO organs...so trust me when I tell you, slower is better, it usually means your not as sick. But check with your doctor.

    I only know what happened to me.

    I finished meds in August, transplanted in October same year, six months later we found out I still had on going ascites. I got a shunt, causing more problems, and now I'm back on waiting list for another new liver and kidney.

    All I do is go from one appointment to another.

    Try to relax. It will only cause you anxiety and nothing will change anyway.

    Just have faith. Don't sit around waiting and worrying..then your just wasting days better spent!

    Cheering you on!

    Kimberly

  • Hi Kimberly I'm in treatment from 6 days for hepC genotype 3. I take Epclusa 1 tablet, Ribavirin 5 tablets and Entecavir 1 tablet this last one is to prevent hepatit b. I feel tired, nausea ecc. Can I ask if you had the same medications and if you was able to take supplements like vitamins or probiotic. They told me not to take but I was thinking to take some vit b for get energy. Hope you feel fine.

    Thank you for your attention

    Rita

  • Hi I took the Epclusa drug to but didnt take the others with it. IT WORKED WONDERS! I had great energy, that I haven't had for years. I call it it the miracle drug no hep c virus clear since oct/2016 and counting

    If you take other supplements it could mess with the drugs your taking hang in there towards the end I did feel some depression issue creeping up and today little to no side effects. Except now they tell me cirrhosis and looks like going to get on transplant list. I feel like that due to interferon side affects also when I took the ribavirin that is what was difficult to handle! Maybe you do without it??? Best of luck this is a wonderful site...

  • Hi liver3/I texted you my hepC treatment. Now is 16 days. Wednesday blood test show it's give me anemia. I don't have any energy and I feel horrible. I don't want bother you telling how I feel. Can I asked if you remember if all this is normal. I leave alone. I don't have friends or family.

    Sorry again to bother you.

    Hope you have a nice day.

  • I have yo take Iron supplements 3 x a day to keep energy. The interferon was the culprit. I don't think the newer drugs caused anynof it. Talk to your Dr. For sure and get the Iron over.the counter drug ferrous sulfate. Your starting Harvoni? Which drug were you talking? I also have no family so, I understand the pressure you feel.

    Gods strength to you!

  • Thursday My first blood test after 2 weeks of treatment show I have anemia. I asked the doctor if I can take iron but I said nothing will change. Is one of the many sides effects of the treatment. I take 1.200 mg Ribavirin (it does anemia) 1 Epclusa and 1 Entecavir.

    I never be so sick. I haven't any part of my body without pain, palpitations, tremor, nausea, cough like chest infection, my eyes ,stomach and troth burning. I can go on. I'm sorry for the confusion my head is full of fog. Thank you for your reply.

    Hope you're fine.

  • No, when I did my treatment last fall I had energy, I hadn't in past. I didn't feel sick to my stomach. I think the ribavirin is what depletes Iron, from reading. Each Dr. Makes a call as to what our livers need and which tratment is best. I'm mid 50ish. Talk to Dr. For sure. I am on waiting to see my liver Dr. here in US which takes forever. I call but they are difficult to reach, so I am having to learn waiting! I am so sorry you feel bad, I hope it passes and things turn around better for you. Once.the virus is gone you should feel better and have more energy.

    I will look for your text. So far have not found.

    Be Well friend we are in it together. I hope we all become healthy long life to us all all!

    Live3

  • Soooo true! Thankyou for your reply.. I was not having the best day when I posted..low energy to do the things I want to do! Yesterday the consultant called..will be receiving Harvoni...I feel extremely grateful to be here in this position now and not 3 years ago when these drugs were not freely available.

    Your story is one of great challenge..cheering you on also! X

You may also like...